MathSciNet Relay Station
MathSciNet bibliographic data
MR545115 34K15 (45J05)
Elbert, Á. Comparison theorem for first-order nonlinear differential equations with delay. Studia Sci. Math. Hungar. 11 (1976), no. 1-2, 259–267 (1978).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement